New to BC/question
I just started taking BC due to my periods being irregular. I haven't had a period since October and just decided to go to the doctor and see what was going on. I'm not sexually active and I haven't really had a regular cycle since I first began when I was 12. My doctor decided to put me on BC and prescribed Sprintec. I had a Sunday start (April 25). During the 2nd week of the pills I started my period (May 3). I called my doctor and she told me that this was ok and that I should just continue taking the pills. It's now been about 2 weeks since I began my period and it still hasn't completely stopped. I had a normal flow for the first 7 days. Normally after the 7th day, my period ends but not this time. This time it has lingered. It's like my period is about to end but hasn't. My flow has become very light and is more like brown discharge but every once in a while, I'll wipe and a little bit of red shows. Is this normal for someone just starting birth control or should I be concerned? I haven't finished my first pack yet. I just started the inactive pills on Sunday. I know it's probably normal for this to happen when you first start taking BC but I'd feel better if someone could reassure me. Thanks.
EDIT: So apparently my period has returned tonight. I just checked. It seems a bit lighter than my normal flow but it's definately back. It's definately not the brownish discharge it's been for the past several days. Is this normal? Again, I have been taking the inactive pills this week. Could someone please explain if this is normal when starting birth control? I'm a bit concerned. Please help ASAP! Thanks!
Last edited by rss3888; 05-18-2010 at 09:37 PM.
Reason: additional details